Jump to content
Altostrata

PSSD Post-SSRI sexual dysfunction

Recommended Posts

Leo1983

After CT.

 

I would not put one of those tablets near my hand never mind my mouth.

Share this post


Link to post
Share on other sites
Auroragirl

I wish I didn't have to reinstate but I literally couldn't function due to withdrawal and it just kept getting worse for 8 months. I lost my job and had to move back in with my mom. I took these for 17 years so I think my recovery would have taken at least 5

Share this post


Link to post
Share on other sites
Leo1983

I have beennthrough it mate from start to finish. 

I stuck it out and it was hell. 24 month for and alot better but still not recovered.

Share this post


Link to post
Share on other sites
CharlieBrown
Posted (edited)

Hi, Sorry to hear about how much trouble you're having.

From experience I can say: "You can do it!"

 

Given time... Maybe due to the fact, you took the meds for over a decade... A very-very slow taper is for the best.

 

 

Edited by CharlieBrown
Punctuation/Time Period

Share this post


Link to post
Share on other sites
CharlieBrown
On 7/24/2020 at 12:16 PM, Courtrose said:

I wish I didn't have to reinstate but I literally couldn't function due to withdrawal and it just kept getting worse for 8 months. I lost my job and had to move back in with my mom. I took these for 17 years so I think my recovery would have taken at least 5

 

^^^ YOU CAN DO IT!!!

Share this post


Link to post
Share on other sites
roxy65
Posted (edited)

Genital numbness / anesthesia

 

I have regained my ability to have a satisfying orgasm. It's not as intense as it used to be, but it's still very good. However my genitals, particularly my clitoris are still extremely numb.

Did anyone else's PSSD follow this course? It seems I've read that the numbness goes away first, followed by orgasm, but mine seems to following a different path. I still have windows and waves, good days and bad ones, but I can orgasm almost whenever I want to. It takes more pressure than it used to, but it happens fairly quickly (as it used to) and when it happens I feel it vaginally as well as that neurological rush. I don't have that feeling of afterglow that I used to have though, that relaxed, lustful feeling that used to come with it.

 

The thing I miss the most is kissing my boyfriend and feeling tingly down there or warmth in my clitoris region. Instead it feels entirely numb, even upon touch. I mean I can feel someone is touching me but I don't feel the intensity or pleasure. I don't get butterflies.

 

I'm hoping someone has experienced something similar to this and that it's improved for them.

 

I'm a year and 5 months out from Lexapro. It was a tiny dose for a short time ... what a big price I've paid.

 

Edited by ChessieCat
added topic title

Share this post


Link to post
Share on other sites
roxy65

Can someone tell me why my posts always get moved to this topic and aren't allowed to be separate? No one sees them here, so I'm unable to get replies or support this way. Just wondering what the reason is. Thank you.

Share this post


Link to post
Share on other sites
ChessieCat

SA is different to other web forums.  The staff keep similar subjects grouped into one topic which makes it easier for members to find.

 

PSSD is only one side effect/withdrawal effect of psychiatric drugs.  Therefore only one topic allocated for this.

Share this post


Link to post
Share on other sites
Auroragirl
On 10/3/2019 at 5:49 AM, India said:

Hello all,

 

Although I still have a whole host of symptoms affecting my capacity to be a part of life I want to report on significant progress in respect to pssd. For at least 6-8 months after a basic ct from citalopram and a reinstatement in September 2018,   I felt completely numb down below. I couldn’t orgasm. I had a high sex drive before taking meds and a medium one on the meds. Eventually, in WD, I was able to orgasm but if the intensity of my orgasms on the meds were 7/10, this was 1/10. 

 

Fast forward; I was lucky enough to meet someone who was both romantic, sensual and compassionate to my situation . I consider it a sort of gift from the universe. He was working for 6 months here and hoping to play on the music scene before he had to return to europe to further his studies . I don’t have much interaction with people but it so happened  I went to his shop regularly  and we got talking. 

 

He is a beautiful soul and slowly we got intimate. lo and behold, I found my ability to feel sexually much increased. The intensity of my orgasms back to 7 or 8/10. He didnt put pressure on me but seemed to know my body well. I had multiple orgasms with him too, impossible before . 

 

i’m not sure how this progress happened but I think without me realising it I was slowly healing in that department. He also cooked for me and looked after me when I couldn’t get out of bed which gave me extra energy for recovery which I think helped this aspect also .

 

I hope sharing this will give hope. I think we all have different paths in terms of the time line of symptom recovery. Unfortunately, my cognitive/memory  blocks have not taken same trajectory but I should be grateful for this. 

Were you reinstated and back on the pills when you started to regain sexual function ? I didn't get these problems until I quit. I have since reinstated and am wondering if I can expect the sex problems to clear up eventually. 

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy